# SDR SIMA200711302

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 12,334 hours, 10,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110048
- Part serial: 15213
- Condition: Failed
- Location: Emergency Light
- Part time: 14,442 hours, 13,458 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NUMBER 1 AND NUMBER 3 POWER SUPPLIES IAW AMERICAN EAGLE WORK CARD 33-700-19.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
